Journal of the Mathematical Society of Japan

Invariant subspaces of shift operators of arbitrary multiplicity

Shinzo KAWAMURA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 34, Number 2 (1982), 339-354.

Dates
First available in Project Euclid: 15 April 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1239801735

Digital Object Identifier
doi:10.2969/jmsj/03420339

Mathematical Reviews number (MathSciNet)
MR0651275

Zentralblatt MATH identifier
0477.47004

Subjects
Primary: 47A15: Invariant subspaces [See also 47A46]
Secondary: 46L10: General theory of von Neumann algebras 47B37: Operators on special spaces (weighted shifts, operators on sequence spaces, etc.)

Citation

KAWAMURA, Shinzo. Invariant subspaces of shift operators of arbitrary multiplicity. J. Math. Soc. Japan 34 (1982), no. 2, 339--354. doi:10.2969/jmsj/03420339. https://projecteuclid.org/euclid.jmsj/1239801735


Export citation